[Skip to Content]
[Skip to Content Landing]
Other Articles
November 19, 1960

ANAPHYLACTIC REACTIONS TO CHYMOTRYPSIN INJECTIONS

Author Affiliations

Memorial Hospital of Long Beach Long Beach, Calif.

JAMA. 1960;174(12):1654. doi:10.1001/jama.1960.03030120094030

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor:—  Two clinical notes appeared recently in The Journal concerning anaphylactic reactions to aqueous chymotrypsin injections, one by Liebowitz and Ritter (Jan. 9, p. 159) and one by Rose (June 18, p. 796).The January note, which contained a statement that no similar instances could be found in the medical literature, elicited a letter, which also appeared in The Journal (March 19, p. 1320), indicating that anaphylactic reactions to chymotrypsin without carrier had been recorded in a study in the Proceedings of the Society of Experimental Biology and Medicine (71:250 [June] 1949). In the June note mention was made of the fact that a survey of the literature revealed one previously recorded episode, which, however, was not related to either of the above-mentioned instances. The report of this latter episode was made by MacLaren and Aladjem (J. Allergy28:89 [Jan.] 1957).This information is provided for

First Page Preview View Large
First page PDF preview
First page PDF preview
×